# SDR SWAA2013041214770

- Difficulty date: March 29, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6563461
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLE LOCATED ON INTERNAL CAVITY AT LEVEL RSS 535 TRAILING EDGE AREA CRACKED.  REMOVED AND REPLACED CHORD IAW SRM AND DWG.
